# SDR QXEA0300005

- Difficulty date: January 2, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,173 hours, 1,705 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC ON FLIGHT 2458- RECEIVED A AMBER CABIN ALTITUDE MESSAGE IN CLIMB FOLLOWED BY A RED CABIN ALTITUDE MESSAGE. LEVELED AT 12,000 FEET, CABIN WAS AT 10,800 FEET. FOLLOWED CHECKLIST, WAS UNABLE TO CONTROL CABIN PRESSURE UP OR DOWN. INSPECTED AFT BAY DOOR. NO DEFECTS NOTED. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
